# SDR ASAA1058198

- Difficulty date: August 16, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 11,306 hours, 3,394 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005197
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 11,320 hours, 3,397 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 1 DRIVE LIGHT NOT ILLUMINATED DURING PREFLIGHT WITHOUT ENGINES RUNNING.  LIGHTS TEST OK.  REMOVED AND REPLACED NR 1 IDG IAW AMM 24 11 11 400 801.  NO METAL FOUND IN FILTERS.  PERFORMED OPERATIONAL TEST FOR IDG NR 1 AND FOUND OPS NORMAL.
